# SDR SWI2025F00214

- Difficulty date: December 10, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 39,412 hours, 37,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF CORROSION ON RH PRESSURE FLOOR SILL      (C-CHECK RO 2/27/2025)    RH FLOOR SILL REPAIRED AS PER REO 601R-53-41-666 REV -C, DATED 2012-11-06. SEE CONTINUATION CARD FOR FURTHER DETAILS. COMPLIED WITH TASK CARD 51-900-1003-SKY
